# SDR 96UAL900164

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7294U
- Make and model: Boeing 727222
- Aircraft serial: 21572
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: Joy Manufact, 5007024620MO
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES NOTICED IN CENTER OF CABIN, COULD NOT ISOLATE CAUSE.  FOUND GASPER FAN POPPING CIRCUIT BREAKER.  REPLACED GASPER FAN.  OPERATIONALLY CHECKED OKAY AND NO ODOR NOTICED.
